# SDR SWAA2021062887534

- Difficulty date: June 23, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 52,814 hours, 34,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328 Rbl34
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERCOSTAL BETWEEN FS 328 AND 312 RBL 34' HOLE CRACKED. ; / [01] INSTALLED EWIS PROTECTION AT FS 312-328; RBL34' AREA; REF. B737-7 AMM 20-60-07-913-801; [02] VERIFIED EWIS INSTALLATION; [03] REMOVED INTERCOSTAL; LOCATED AND DRILLED NEW INTERCOSTAL FS 312-328; RBL 34'; REF. B737-7 SRM 51-40-05-0G-0 & DRW 141A5400; [04] VERIFIED WORK PERFORMED; [05] OK TO INSTALL INTERCOSTAL; [06] TREATED AND PRIMED FASTENER HOLES REF. B737-7 SRM 51-20-01-0G-0; [07] REMOVED EWIS PROTECTION REF. B737-7 AMM 20-60-07-913-801; [08] VERIFIED EWIS REMOVAL; [09] REMOVED AND REPLACED INTERCOSTAL BETWEEN FS312 TO 328; RBL 34'; REF. B737-7 SRM 51-40-05-0G-0; 51-20-01-0G-0; 51-40-02-0G-0; AND DRW#141A540.
